MathSciNet Relay Station
MathSciNet bibliographic data
MR2730273 (2011k:13006) 13A18 (13A15 13F05 13F30)
Heubo-Kwegna, Olivier A. Kronecker function rings of transcendental field extensions. Comm. Algebra 38 (2010), no. 8, 2701–2719.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement